Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 857840, 18 pages
Research Article

Quartic Rational Said-Ball-Like Basis with Tension Shape Parameters and Its Application

School of Mathematics and Statistics, Central South University, Changsha 410083, China

Received 22 March 2014; Accepted 5 June 2014; Published 26 June 2014

Academic Editor: Fernando Simões

Copyright © 2014 Yuanpeng Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Saki Takahashi, Qiaohong Liao, Thomas P. Van Boeckel, Weijia Xing, Junling Sun, Victor Y. Hsiao, C. Jessica E. Metcalf, Zhaorui Chang, Fengfeng Liu, Jing Zhang, Joseph T. Wu, Benjamin J. Cowling, Gabriel M. Leung, Jeremy J. Farrar, H. Rogier van Doorn, Bryan T. Grenfell, and Hongjie Yu, “Hand, Foot, and Mouth Disease in China: Modeling Epidemic Dynamics of Enterovirus Serotypes and Implications for Vaccination,” Plos Medicine, vol. 13, no. 2, 2016. View at Publisher · View at Google Scholar
  • Xiangbin Qin, Lei Qin, and Qingsong Xu, “C1 rational interpolation schemes for modelling positive and/or monotonic 3D data,” ScienceAsia, vol. 43, no. 3, pp. 186–194, 2017. View at Publisher · View at Google Scholar